American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Alexander Gorodnik and Felipe A. Ramírez. Limit theorems for rank-one Lie groups. Proc. Amer. Math. Soc. 142 (2014) 1359-1369.
Abstract, references, and article information   
View Article: PDF

[2] Robert Guralnick, Michael Larsen and Corey Manack. Low degree representations of simple Lie groups. Proc. Amer. Math. Soc. 140 (2012) 1823-1834. MR 2869167.
Abstract, references, and article information   
View Article: PDF

[3] Zhe Du. On the spectrum of $(Spin(10,2),SL(2,\mathbb{R}))$ in $E_{7,3}$. Proc. Amer. Math. Soc. 139 (2011) 757-768. MR 2736354.
Abstract, references, and article information   
View Article: PDF

[4] Gerald W. Schwarz. Linear maps preserving invariants. Proc. Amer. Math. Soc. 136 (2008) 4197-4200. MR 2431032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerrit van Dijk and Michael Pevzner. $H^*$-algebras and quantization of para-Hermitian spaces. Proc. Amer. Math. Soc. 136 (2008) 2253-2260. MR 2383532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Stolz and Tatsuya Tate. Asymptotics of matrix integrals and tensor invariants of compact Lie groups. Proc. Amer. Math. Soc. 136 (2008) 2235-2244. MR 2383530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeb F. Willenbring and Gregg J. Zuckerman. A generating function for Blattner's formula. Proc. Amer. Math. Soc. 136 (2008) 2261-2270. MR 2383533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cristian Lenart. On the combinatorics of crystal graphs, II. The crystal commutor. Proc. Amer. Math. Soc. 136 (2008) 825-837. MR 2361854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mladen Bozicevic. Characteristic cycles of standard sheaves associated with open orbits. Proc. Amer. Math. Soc. 136 (2008) 367-371. MR 2350425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ming Liao and Longmin Wang. Average under the Iwasawa transformation. Proc. Amer. Math. Soc. 135 (2007) 895-901. MR 2262888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Korányi and Róbert Szoke. On Weyl group equivariant maps. Proc. Amer. Math. Soc. 134 (2006) 3449-3456. MR 2240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Grow and Kathryn E. Hare. The independence of characters on non-abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3641-3651. MR 2084087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert W. Donley Jr.. A cocycle formula for the quaternionic discrete series. Proc. Amer. Math. Soc. 131 (2003) 1943-1951. MR 1955285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gopal Prasad and Andrei S. Rapinchuk. Subnormal subgroups of the groups of rational points of reductive algebraic groups. Proc. Amer. Math. Soc. 130 (2002) 2219-2227. MR 1896401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. K. Narayanan and S. K. Ray. $L^p$ version of Hardy's theorem on semisimple Lie groups. Proc. Amer. Math. Soc. 130 (2002) 1859-1866. MR 1887035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert W. Donley Jr.. Schur orthogonality relations and invariant sesquilinear forms. Proc. Amer. Math. Soc. 130 (2002) 1211-1219. MR 1873799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Markus Hunziker and Gerald W. Schwarz. A homomorphism of Harish-Chandra and direct images of $\mathcal{D}$-modules. Proc. Amer. Math. Soc. 129 (2001) 3485-3493. MR 1860480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth D. Johnson. A note on branching theorems. Proc. Amer. Math. Soc. 129 (2001) 351-353. MR 1709755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sergey Fomin and Andrei Zelevinsky. Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000) 3749-3759. MR 1694341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Annegret Paul. Howe correspondence for real unitary groups II. Proc. Amer. Math. Soc. 128 (2000) 3129-3136. MR 1664375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Sengupta. An analogue of Hardy's theorem for semi-simple Lie groups. Proc. Amer. Math. Soc. 128 (2000) 2493-2499. MR 1654100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jen-Tseh Chang. Large components of principal series and characteristic cycles. Proc. Amer. Math. Soc. 127 (1999) 3367-3373. MR 1605932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jen-Tseh Chang and James W. Cogdell. $\mathfrak n$-homology of generic representations for $GL(N)$. Proc. Amer. Math. Soc. 127 (1999) 1251-1256. MR 1473658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jing-Song Huang and Chen-Bo Zhu. Weyl's construction and tensor power decomposition for $G_2$. Proc. Amer. Math. Soc. 127 (1999) 925-934. MR 1469412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dan Barbasch and Mladen Bozicevic. The associated variety of an induced representation. Proc. Amer. Math. Soc. 127 (1999) 279-288. MR 1458862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Anthony H. Dooley and Genkai Zhang. Algebras of invariant functions on the Shilov boundaries of Siegel domains. Proc. Amer. Math. Soc. 126 (1998) 3693-3699. MR 1625733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chen-bo Zhu. A result on the Gelfand-Kirillov dimension of representations of classical groups. Proc. Amer. Math. Soc. 126 (1998) 3125-3130. MR 1452837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Toby N. Bailey and Edward G. Dunne. A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space. Proc. Amer. Math. Soc. 126 (1998) 1245-1252. MR 1443811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Susana A. Salamanca-Riba. On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$. Proc. Amer. Math. Soc. 125 (1997) 3107-3117. MR 1401753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia